On the growth of solutions to linear complex differential equations on annuli
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 461-470
https://doi.org/10.4134/BKMS.b180330
Published online March 1, 2019
Nan Wu, Zuxing Xuan
China University of Mining and Technology (Beijing); Beijing Union University
Abstract : In this note, we consider the growth of solutions to second order and higher order linear complex differential equations on annuli instead of the complex plane. We establish several theorems that are analogues of the results in the complex plane.
Keywords : differential equations, meromorphic solutions, order, annuli
MSC numbers : Primary 30D10; Secondary 30D20, 30B10, 34M05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd